# SDR 2A6D20220707002

- Difficulty date: July 7, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N241AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0573
- Aircraft time: 5,395 hours, 20,645 cycles
- Engine: Pwa PW206B2
- Engine time: 6,072 hours, 3,085 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: L535A1601107
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Part time: 5,395 hours, 20,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE INNER SKIN PLIES OF THE LH TAIL BOOM SKIN (PN: L535A1601107). THE INNER SKIN HAS BEEN DRILLED THROUGH AT 6EA POINTS OF A MOUNTING PLATE FOR THE VOR ANTENNA
